Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

245 Publications

2023 | Journal Article | IST-REx-ID: 12763
Boissonnat JD, Wintraecken M. The reach of subsets of manifolds. Journal of Applied and Computational Topology. 2023. doi:10.1007/s41468-023-00116-x
View | DOI
2023 | Journal Article | IST-REx-ID: 12764 | OA
Kourimska H. Discrete yamabe problem for polyhedral surfaces. Discrete and Computational Geometry. 2023. doi:10.1007/s00454-023-00484-2
View | DOI | Download Published Version (ext.)
2023 | Journal Article | IST-REx-ID: 12960
Boissonnat JD, Kachanovich S, Wintraecken M. Tracing isomanifolds in Rd in time polynomial in d using Coxeter–Freudenthal–Kuhn triangulations. SIAM Journal on Computing. 2023;52(2):452-486. doi:10.1137/21M1412918
View | Files available | DOI
2023 | Conference Paper | IST-REx-ID: 13048 | OA
Lieutier A, Wintraecken M. Hausdorff and Gromov-Hausdorff stable subsets of the medial axis. In: Proceedings of the 55th Annual ACM Symposium on Theory of Computing. Association for Computing Machinery; 2023:1768-1776. doi:10.1145/3564246.3585113
View | DOI | Download Preprint (ext.) | arXiv
2022 | Journal Article | IST-REx-ID: 10413
Dikranjan D, Giordano Bruno A, Künzi HP, Zava N, Toller D. Generalized quasi-metric semilattices. Topology and its Applications. 2022;309. doi:10.1016/j.topol.2021.107916
View | DOI


Filter Publications